# SDR SCNA20250309069

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,723 hours, 30,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT 734633: OUTSIDE EMERGENCY LIGHTS AT FWD SERVICE DOOR & FWD LEFT OVERWING EXIT INOP. - - RESOLUTION: ADJUSTED LAMP IAW AMM 33-51-04 AT FWD SERVICE DOOR & FWD LEFT OVERWING EXIT. OPS CK GOOD.
